Just prescribed Nivaram (same as Xanax) need advice please!
Doc told me to take .5 mg Nivaram (same as Xanax I'm told) twice daily.
I am scared to because I know this stuff can be highly addictive. Can I just take it as needed? Or maybe only at night to help with sleep? I really, really don't want to become dependent but I want to deal with my anxiety disorder.
I would talk to your doctor or Pharmacist about this. but i take klonpion and its not that far off from Xanax ,there both are highly addciting but im not a MD so i dont know much about that. you can also google it and read about it, but really you shouldl talk to your doctor or Pharmacist like i said. good luck & best wishes :)
Are you still on this board? If you can, please contact me. My daughter has all the same symptoms as you and according to her MRA, she may have a small (1.5 mm) aneurysm. We have to wait 2 more weeks (have already waited 2) to talk to the Neurosurgeon and the Neurologist. She has the headaches and hand and feet tingling and falling asleep. She is only 20 and her friend died from one of these 6 months ago and my mother (her grandmother) passed away from one at the age of 53.
I would really like to hear from you if you should happen to get this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.